All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

Takashi Ui and Yasunori Yoshizawa
''Radner's Theorem on Teams and Games with a Continuum of Players''
( 2013, Vol. 33 No.1 )
This note considers Bayesian games with a continuum of players, symmetric quadratic payoff functions, and normally distributed signals. It shows that a recent result on the existence and uniqueness of equilibrium is implied by a classical theorem on teams by Radner (1962, Ann. Math. Stat. 33).
Keywords: unique linear equilibrium, Bayesian potential game, team.
D8 - Information, Knowledge, and Uncertainty: General
Manuscript Received : Nov 27 2012 Manuscript Accepted : Jan 08 2013

  This abstract has been downloaded 1578 times                The Full PDF of this paper has been downloaded 150350 times